# SDR EISA95527

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 8 SLAT OUTBOARD TRACK, OUTBOARD RIB SKIN BULGED AND CRACKED.  FABRICATED REPAIR PER SRM 57-50-03.  INSTALLED REPAIR PER SRM 51-30-02.  (M)
